MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38482
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device: niu stent, superficial femoral artery, drug-eluting.
 
Event or Problem Description
According to the initial reporter "the stent was implant and looked great upon implantation.Today, the patient was brought back in for the stent to placed in the other leg.However, image review the stent that was already placed ((b)(6) 2022) had completely separated into two pieces." the separated stent is being left in the patient at this point.The physician will be performing an ultrasound (to confirm flow / and possible 'bridging stent' placement - to ensure flow) to decide the best form of subsequent action.Per phone conversation with the cook representative on (b)(6) 2022: the patient's leg was bent when the stent was deployed.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key14595668
Report Number3005580113-2022-00065
Device Sequence Number13977148
Product Code NIU
UDI-Device Identifier10827002384825
UDI-Public(01)10827002384825(17)231004(10)C1892648
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
Report Date (Section F) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Model NumberG38482
Device Catalogue NumberZISV6-35-125-6-120-PTX
Device Lot NumberC1892648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/23/2022
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer05/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2022
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Date Report Sent to FDA06/03/2022